# SDR YENA2021042300269

- Difficulty date: April 21, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N969JT
- Make and model: Airbus A321-231
- Aircraft serial: 7353
- Aircraft time: 18,522 hours, 3,604 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 620, SAN-BOS. DUE TO A FAULT TURNOVER ABOUT DOOR ASSIST NOTOPENING L-1 DOOR, DOR ASSIST TEST NEEDED ; PERFORMED OPERATIONAL TEST OF DEPLOYMENT ON L-1 DOOR WITH NO SLIDE INSTALLED OPS CK GOOD. DOOR ASSIST TEST OK. REF AMM 25-62-00
